ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 107" (272 CM) APPX 8.7 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B33895 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 107" (272 cm) appx 8.7 ml, transfer set w/dual check valve, microclave®, luer lock had an infusion issue.It was stated that there is a new event of valve failure with this set.Medications including electrolyte replacements, and flushes filled flush bag and did not infuse into patient.There was unknown patient involvement and unknown patient harm.
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review could not be reviewed due to the unknown lot number.